| Model Number |
121610 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 121610 biopsy instrument allegedly had a black foreign material.There was no reported patient involvement.This information was received from one source.
Additional Manufacturer Narrative
H10: one device was returned for evaluation.The lot history review was performed.Black foreign material was identified inside of the clear tubing with the gauze.A root cause has not been determined.The device is labeled for single use.H10: g4 (pma/510k).H11: g1 (mfr site), h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description